Perfect spline solutions to L extremal problems

S. D. Fisher*, Joseph W Jerome

*Corresponding author for this work

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)78-90
Number of pages13
JournalJournal of Approximation Theory
Volume12
Issue number1
DOIs
StatePublished - Jan 1 1974

Fingerprint

Extremal Problems
Splines
Spline

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{f075d314e22a4f99abd2b6f12d5de06b,
title = "Perfect spline solutions to L∞ extremal problems",
author = "Fisher, {S. D.} and Jerome, {Joseph W}",
year = "1974",
month = "1",
day = "1",
doi = "10.1016/0021-9045(74)90060-4",
language = "English (US)",
volume = "12",
pages = "78--90",
journal = "Journal of Approximation Theory",
issn = "0021-9045",
publisher = "Academic Press Inc.",
number = "1",

}

Perfect spline solutions to L extremal problems. / Fisher, S. D.; Jerome, Joseph W.

In: Journal of Approximation Theory, Vol. 12, No. 1, 01.01.1974, p. 78-90.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Perfect spline solutions to L∞ extremal problems

AU - Fisher, S. D.

AU - Jerome, Joseph W

PY - 1974/1/1

Y1 - 1974/1/1

UR - http://www.scopus.com/inward/record.url?scp=49549149194&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49549149194&partnerID=8YFLogxK

U2 - 10.1016/0021-9045(74)90060-4

DO - 10.1016/0021-9045(74)90060-4

M3 - Article

AN - SCOPUS:49549149194

VL - 12

SP - 78

EP - 90

JO - Journal of Approximation Theory

JF - Journal of Approximation Theory

SN - 0021-9045

IS - 1

ER -